MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179712640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: kwp; kwq; mnh; mni; osh.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on january 4, 2021 that the patient reported an allergy after being implanted with the expedium implants on an unknown date.No further information was provided.This report is for one (1) si polyaxl screw 6 x 40mm.This is report 5 of 5 for (b)(4).

Brand Name
SI POLYAXL SCREW 6 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11233957
Report Number1526439-2021-00202
Device Sequence Number19903387
Product Code NKB
UDI-Device Identifier10705034067728
UDI-Public10705034067728
Combination Product (Y/N)N
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number179712640
Device Catalogue Number179712640
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date01/26/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROD, 480 MM; SI POLYAXL SCREW 5 X 40MM; SI POLYAXL SCREW 5 X 45MM; SINGLE-INNER SETSCREW